MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CODMAN BACTISEAL CATHETER KIT

INTEGRA LIFESCIENCES MANSFIELD CODMAN BACTISEAL CATHETER KIT
Catalog Number 823072
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erythema (1840); Rash (2033); Local Reaction (2035)
Date of Event 04/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
2 of 3 reports.Other mfg report numbers: 3013886523-2023-00298, 3013886523-2023-00300.It was reported a patient developed severe rash and erythema along the shunt tract which persisted for many months despite antibiotic treatment and antihistamine treatment.The hakim valve and catheters were implanted on (b)(6) 2017 and the symptoms started in (b)(6) 2022.
 
Additional Manufacturer Narrative
Additional information received: "the distal bactiseal catheter has already been explanted many months ago when problem first identified.All other tubing remains in place.We won't know until allergist patch tests hence the need for the information.".
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The bactiseal catheter kit was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CODMAN BACTISEAL CATHETER KIT
Common Device Name
BACTISEAL CATHETER KIT
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17691351
Report Number3013886523-2023-00299
Device Sequence Number6116564
Product Code JXG
UDI-Device Identifier10886704041313
UDI-Public(01)10886704041313(17)180430(10)141667
Combination Product (Y/N)N
PMA/510(K) Number
K102589
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Catalogue Number823072
Device Lot Number141667
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer09/11/2023
10/03/2023
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date09/27/2023
10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown